Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 680, NWS Jackson, MS

September 25, 2011Holmes County, Humphreys County, Leflore County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Sep 25, 2011, 10:13 PM CDT for Holmes County, Humphreys County, Leflore County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 10:13 PM CDT (03:13 UTC)
Expired
Sep 25, 2011, 10:32 PM CDT
In force
19 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Holmes County, MS, Humphreys County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 3:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1074 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS54 KJAN 260313
SVRJAN
MSC051-053-083-260400-
/O.NEW.KJAN.SV.W.0680.110926T0313Z-110926T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1013 PM CDT SUN SEP 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF THORNTON...
  HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...
  SOUTHWESTERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 1100 PM CDT

* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM ISOLA TO 9 MILES SOUTHWEST
  OF ISOLA MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWIFTOWN...MIDNIGHT...TCHULA AND HOWARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3340 9045 3329 9002 3300 9028 3301 9033
      3302 9034 3301 9041 3302 9066 3309 9066
      3313 9069 3312 9070 3320 9068 3323 9074
      3327 9073 3327 9056 3333 9056 3333 9046
TIME...MOT...LOC 0313Z 282DEG 34KT 3329 9050 3319 9069

$$

BK
1 follow-up statement
958 
WWUS54 KJAN 260332
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT SUN SEP 25 2011

MSC051-053-083-260343-
/O.CAN.KJAN.SV.W.0680.000000T0000Z-110926T0400Z/
LEFLORE MS-HUMPHREYS MS-HOLMES MS-
1032 PM CDT SUN SEP 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLMES...
HUMPHREYS AND SOUTHWESTERN LEFLORE COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3340 9045 3329 9002 3300 9028 3301 9033
      3302 9034 3301 9041 3302 9066 3309 9066
      3313 9069 3312 9070 3320 9068 3323 9074
      3327 9073 3327 9056 3333 9056 3333 9046
TIME...MOT...LOC 0333Z 282DEG 34KT 3325 9028 3315 9047

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 9:30 PM CDT, 43 minutes earlier.

Area forecast discussion, Sep 25, 9:30 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
930 PM CDT SUN SEP 25 2011

.UPDATE...SEVERAL UPDATES MADE EARLIER TO ACCOUNT FOR SEVERE LINE OF
STORMS MOVING THROUGH DELTA THIS EVENING. THE LINE WILL CONTINUE TO
DRIFT SOUTH SOUTHEAST AHEAD OF THE COLD FRONT THROUGH THE NIGHT. AS
IT DOES AND ENCOUNTERS MORE STABLE AIR OVER CENTRAL MISSISSIPPI
WEAKENING WILL ENSUE. MAY HAVE TO EXTEND THE CURRENT TORNADO WATCH
ANOTHER HOUR OR TWO THOUGH. ALTHOUGH THE CONVECTIVE ACTIVITY WILL
WEAKEN...MODELS STILL SHOW A SLOW PROGRESSION OF THE FRONT AND
RAINFALL POTENTIAL THROUGH MONDAY MORNING. THE COLD FRONT IS
EXPECTED TO PUSH SOUTHEAST OF OUR CWA MONDAY AFTERNOON. /22/

&&

.AVIATION...
LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS GLH AND GWO
WILL SPREAD EAST AND SOUTH...WEAKENING AHEAD OF A COLD FRONT
DROPPING INTO THE AREA. MVFR/LIFR VISIBILITIES AND/OR CEILINGS DUE
TO PATCHY FOG AND LOW STATUS WILL AGAIN BE POSSIBLE TOWARDS DAY
BREAK MONDAY...PARTICULARLY ACROSS EAST AND SOUTHEAST MISSISSIPPI.
THE COLD FRONT WILL BE SLOW TO DRIFT THROUGH THE SOUTHERN PORTIONS
OF THE AREA MONDAY MORNING BUT VFR CONDITIONS WILL BE SPREADING FROM
NORTH TO SOUTH THROUGH THE DAY. /22/

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT SUN SEP 25 2011/

..SEVERE THUNDERSTORMS...INCLUDING A FEW TORNADOES...POSSIBLE LATE
TODAY INTO TONIGHT...

SHORT TERM...THE RISK OF SEVERE STORMS CONTINUES FROM LATE TODAY
THROUGH THE OVERNIGHT AS A VIGOROUS WEATHER SYSTEM APPROACHES THE
REGION. AN INTENSE COLD FRONT WILL DROP INTO NWRN ZONES AROUND
SUNSET AND LOW LEVEL HELICITY AND SHEAR WILL INCREASE DRAMATICALLY
ALONG AND JUST AHEAD OF THIS FEATURE. STRONG LOW LEVEL SLY FLOW
AHEAD OF THE SYSTEM WILL RESULT IN GOOD MOISTURE TRANSPORT AND
HEALTHY MOISTURE CONVERGENCE IN THE VICINITY OF THE BOUNDARY. A
HEALTHY WAVE DROPPING FROM INTO AR THIS AFTERNOON WILL CONTINUE TO
PIVOT INTO THE AREA THIS EVENING TO PROVIDE ADDITIONAL UPPER
SUPPORT. A TORNADO WATCH HAS BEEN ISSUED THIS AFTERNOON FOR NWRN
ZONES...THIS AREA SITTING ALONG THE SRN FRINGES OF THE CURRENT WATCH
AS ACTIVITY WILL MOVE INTO THE AREA DURING THE EARLY EVENING.

STRONG MOISTURE TRANSPORT THAT DEVELOPS TODAY AHEAD OF AND ALONG THE
BOUNDARY...THE MAX EDGING INTO NE LA/NW MS BY 00Z AND SLOWLY
WEAKENING AS IT SWEEPS EWD ACROSS THE AREA...WILL RESULT IN PERIODS
OF HEAVY RAINFALL AS PRECIPITABLE WATER VALUES INCREASE TO NEAR 2
INCHES OVER NW MS AND INCREASE WELL ABOVE 1.5 INCHES ALONG AND W OF
THE NATCHEZ TRACE CORRIDOR. PARAMETERS CONDUCIVE TO STRONG TO SEVERE
CONVECTION WILL SPREAD EWD AND SEWD AS THE BOUNDARY EDGES THIS WAY.
THE BETTER FORCING WILL BE LOCATED OVER NRN ZONES IN CLOSEST
PROXIMITY TO THE UPPER LOW. HOWEVER HEALTHY MOISTURE CONVERGENCE...
ALTHOUGH DECREASING AS THE BOUNDARY SWEEPS FARTHER S AND
WEAKENS...WILL CONTINUE STRONG ENOUGH TO PRODUCE THUNDERSTORMS
ACROSS MUCH OF THE REGION BY SUNRISE MONDAY. ALTHOUGH THE AREA WITH
THE BEST RISK OF SEVERE STORMS WILL BE NRN...IN PARTICULAR NWRN
ZONES...ONE OR TWO SEVERE STORMS CAN NOT BE RULED OUT LATER TONIGHT
AS FAR SOUTH AS THE I-20 CORRIDOR.

THE LATEST MODEL SOLUTIONS ARE SWEEPING THE BOUNDARY THROUGH MUCH
FASTER THAN EARLIER ADVERTISED...THE NAM PUSHING THE BOUNDARY WELL S
OF I-55 CORRIDOR MONDAY WHILE THE GFS PUSHES IT THROUGH THE ENTIRE
FORECAST AREA BY 00Z TUESDAY. WHEREVER THE BOUNDARY STALLS A
POOL OF MOIST AND UNSTABLE AIR WILL CONTINUE ALONG AND TO ITS SOUTH.
WILL KEEP A CHANCE TO SLIGHT CHANCE OF CONVECTION FOR MONDAY FOR ALL
BUT NWRN ZONES ALONG THE PATH OF THE BOUNDARY AS IT CONTINUES SEWD
DURING THE DAY. THE FASTER PROGRESSION OF THE BOUNDARY HAS RESULTED
IN DRY MAV POPS FOR MONDAY NIGHT OVER THE AREA. HOWEVER WITH
CONTINUED UNCERTAINTY IN THE SWD PROGRESSION OF THE BOUNDARY A
CHANCE OF RAIN AND TSTMS WILL BE MAINTAINED IN THE FORECAST FOR
NOW.

THE AIR MASS REMAINS QUITE UNSTABLE MONDAY NIGHT AND TUESDAY...THE
BOUNDARY FORECAST TO LIFT GRADUALLY NWD WITH TIME. VERTICAL TOTALS
ARE FORECAST FROM THE UPPER 20S MONDAY NIGHT TO LOWER 30S OVER THE
SW TUESDAY AFTN. AN UPPER WAVE MOVES THRU MONDAY EVENING ALONG WITH
ANOTHER WEAK WAVE INDICATED DURING THE DAY TUESDAY. WEAK UPPER
SUPPORT ALONG WITH THE REMNANTS OF THE BOUNDARY ACROSS AN AREA OF
INSTABILITY...ADDING THE POSSIBILITY OF AFTERNOON HEATING...WILL
MAINTAIN AT LEAST A SLIGHT CHANCE OF STRONG POSSIBLY SEVERE
CONVECTION FOR TUESDAY AFTERNOON ALONG AND SOUTH OF THE FRONT.

HAVE INCREASED LOWS SLIGHTLY IN A FEW PLACES IN THE SHORT TERM...
ESPECIALLY NRN ZONES...OVER LATEST MAV MOS TO REMAIN MORE IN LINE
WITH THE PREVIOUS FORECAST. ALSO UNDERCUT MAV MOS HIGHS SLIGHTLY FOR
A FEW AREAS IN NORTH AND CENTRAL ZONES.

LONG TERM...THE MID WEEK PORTION OF THE FORECAST CONTINUES TO HAVE
QUESTION MARKS AS A STALLED BOUNDARY WILL LINGER. HIGH LOW LEVEL
MOISTURE WILL ALSO EXIST NEAR THE BOUNDARY AND LOOKS TO CONTRIBUTE
TO SOME CHANCES FOR SHOWERS/STORMS AS THE SFC BOUNDARY HELPS PROMOTE
SOME CONVERGENCE AND LIFT. FOR LATTER WEEK/WEEKEND...DRIER/COOLER
AIR WILL MOVE IN.

FOR WED/THU...THE SFC BOUNDARY LOOKS TO GET A NUDGE SOUTHWARD AS
STRONGER RIDGING BUILDS TO OUR NORTH. THIS WILL PUSH THE LOW END
PRECIP CHANCES TO JUST ACROSS THE SOUTH PORTION OF THE CWA. BY
FRI...A MUCH STRONG FRONT WILL NEAR AND MOVE THROUGH BY FRI NIGHT
BRINGING MUCH COOLER AIR TO THE AREA FOR THE WEEKEND.

TEMPS WILL REMAIN TRICKY NEAR THE BOUNDARY FOR WED-THU AS
CLOUDS/PRECIP WILL HAVE IMPACTS ON THE READINGS. OVERALL...GUID
VALUES WERE SOLID AND FOLLOWED FOR THIS PERIOD. BY FRI-SAT...MORE
SEASONAL READINGS LOOK TO DEVELOP AND GFS GUID REPRESENTED THAT
WELL. THE ONLY BIG CHANCES WAS TO COOL SUN MORNING AND LEAN MORE
TOWARD THE ENSEMBLE AND RAW GFS TEMPS AS THE COOL AIRMASS WILL BE IN
PLACE. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  83  62  86 /  47  20  25  23
MERIDIAN      66  82  62  86 /  32  30  20  21
VICKSBURG     66  83  61  85 /  50  13  26  23
HATTIESBURG   68  88  66  90 /  15  25  16  26
NATCHEZ       69  85  65  87 /  29  15  20  25
GREENVILLE    64  78  58  83 /  80  10  18  17
GREENWOOD     64  80  55  83 /  82  14  19  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/03/CME
Hazardous weather outlook, Sep 25, 3:40 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT SUN SEP 25 2011

ARZ074-075-LAZ007>009-MSZ018-019-025>042-261945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
340 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY...

...TORNADO WATCH 855 HAS BEEN ISSUED FOR THE FOLLOWING AREAS THRU
10PM TONIGHT...

IN SOUTHEAST ARKANSAS...ASHLEY AND CHICOT COUNTIES

IN NORTHWEST MISSISSIPPI...BOLIVAR...SUNFLOWER...LEFLORE...HUMPHREYS
AND WASHINGTON COUNTIES.

.OVERVIEW...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE DELTA REGION
TOWARDS GRENADA FROM LATE THIS AFTERNOON INTO EARLY MONDAY
MORNING AS A LINE OF SHOWERS AND STORMS AHEAD OF A COLD FRONT IS
EXPECTED TO DROP SOUTHEAST AND INTO THE REGION. DAMAGING WINDS AND
HAIL UP TO 1 INCH IN DIAMETER WILL BE POSSIBLE WITH THIS ACTIVITY.
IN ADDITION...A FEW TORNADOES CANNOT BE RULED OUT OVER THE DELTA
REGION BETWEEN 5 PM AND 10 PM AS THE LINE PASSES. PLEASE SEE UPDATED
GRAPHICAST AT WWW.SRH.NOAA.GOV/JAN FOR A MAP OF RISK AREA.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED FROM LATE THIS AFTERNOON INTO EARLY
MONDAY MORNING.

LAZ015-016-023>026-MSZ043>066-072>074-261945-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
340 PM CDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE
MONDAY AFTERNOON INTO TUESDAY ALONG A FRONTAL BOUNDARY THAT WILL BE
DRAPED ACROSS THE REGION. HAIL UP TO 1 INCH IN DIAMETER WILL BE A
CONCERN...AS WELL AS THE RISK OF HEAVY RAINFALL DUE TO DEEP MOISTURE
RESIDING OVER THE OUTLOOK AREA AND THE POTENTIAL FOR THUNDERSTORMS TO
REPEATEDLY MOVING OVER THE SAME LOCATIONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MAY BE NEEDED ON LATE MONDAY AFTERNOON
INTO TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/19

In the hours before

Local storm report, Sep 25, 9:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
903 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   CO-OP OBSERVER

            STREET FLOODING ALONG BISHOP ROAD IN THE SOUTHWEST SIDE
            OF CLEVELAND. ESTIMATION OF AT LEAST 6 INCHES ON THE
            ROAD.

&&

JCULIN
Local storm report, Sep 25, 9:06 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             SHAW                    33.60N 90.77W
09/25/2011  E1.00 INCH       BOLIVAR            MS   LAW ENFORCEMENT

&&

JCULIN
Local storm report, Sep 25, 9:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          1 W CLEVELAND           33.74N 90.75W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED WEATHER SPOTTER REPORTED TORNADO ON THE GROUND
            ALONG TOWNSHIP ROAD JUST WEST OF CLEVELAND.

0818 PM     TSTM WND GST     CLEVELAND               33.74N 90.73W
09/25/2011  E70.00 MPH       BOLIVAR            MS   NWS EMPLOYEE

            60-70 MPH ESTIMATED IN CLEVELAND. POWER REPORTED OUT.

0820 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            NUMEROUS TREES ON HOUSES.

0827 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   NWS EMPLOYEE

            SIGN FROM A BURGER KING WAS BLOWN INTO HIGHWAY 61 BUT THE
            POLE STILL STANDS. POSSIBLE TORNADO.

0827 PM     TORNADO          4 NW CLEVELAND          33.78N 90.78W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            SUBSTANTIAL DAMAGE REPORTED IN THE STANTON SUBDIVISION

0842 PM     TORNADO          BENOIT                  33.65N 91.01W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED SPOTTER REPORTING TORNADO ON THE GROUND IN BENOIT

0852 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   NWS EMPLOYEE

            HALF A FOOT OF WATER ON SOUTH STREET IN CLEVELAND.

0900 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   CO-OP OBSERVER

            STREET FLOODING ALONG BISHOP ROAD IN THE SOUTHWEST SIDE
            OF CLEVELAND. ESTIMATION OF AT LEAST 6 INCHES ON THE
            ROAD.

0903 PM     HAIL             DERMOTT                 33.53N 91.44W
09/25/2011  E0.88 INCH       CHICOT             AR   LAW ENFORCEMENT

0905 PM     HAIL             SHAW                    33.60N 90.77W
09/25/2011  E1.00 INCH       BOLIVAR            MS   LAW ENFORCEMENT

&&

JCULIN
Local storm report, Sep 25, 9:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
926 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TORNADO          CLEVELAND               33.74N 90.73W
09/25/2011                   BOLIVAR            MS   EMERGENCY MNGR

            HEAVY DAMAGE TO THE WALMART AND SEARS IN THE NORTHERN
            PART OF CLEVELAND.

&&

JCULIN
Local storm report, Sep 25, 9:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 N DEESON              34.07N 90.86W
09/25/2011  E1.00 INCH       BOLIVAR            MS   OTHER FEDERAL

&&

CME
Local storm report, Sep 25, 9:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             DERMOTT                 33.53N 91.44W
09/25/2011  E1.00 INCH       CHICOT             AR   EMERGENCY MNGR

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:23 PM CDTTornado WarningJANBolivar, Sunflower21 min
Sep 25, 7:33 PM CDTSevere Thunderstorm WarningJANBolivar57 min
Sep 25, 7:45 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower60 min
Sep 25, 7:57 PM CDTTornado WarningJANBolivar48 min
Sep 25, 8:11 PM CDTTornado WarningJANLeflore, Sunflower64 min
Sep 25, 8:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington61 min
Sep 25, 8:36 PM CDTTornado WarningJANBolivar, Sunflower, Washington54 min
Sep 25, 8:50 PM CDTFlash Flood WarningJANBolivar, Sunflower115 min
Sep 25, 8:56 PM CDTSevere Thunderstorm WarningJANSunflower, Washington64 min
Sep 25, 9:00 PM CDTTornado WarningJANWashington60 min
Sep 25, 9:13 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower47 min
Sep 25, 9:19 PM CDTTornado WarningJANLeflore, Sunflower24 min
Sep 25, 9:36 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington54 min
Sep 25, 9:37 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower38 min
Sep 25, 9:59 PM CDTSevere Thunderstorm WarningJANSunflower, Washington31 min
Sep 25, 10:28 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington77 min
Sep 25, 10:31 PM CDTFlash Flood WarningJANIssaquena, Sharkey, Washington119 min
Sep 25, 11:14 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo35 min
Sep 26, 12:07 AM CDTSpecial Weather StatementJANIssaquena28 min
Sep 26, 2:28 PM CDTSpecial Weather StatementJANLauderdale47 min
Sep 26, 3:11 PM CDTSpecial Weather StatementJANLauderdale29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.